# SDR COMA0560613

- Difficulty date: November 17, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- Aircraft time: 29,059 hours, 27,564 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5015 - FLAPS FAIL CAUTION.  INSPECTED PER AD 98-20-01 AND LUBRICATED ACTUATORS.
